# SDR CA961024006

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: GA40
- Condition: Defective
- Location: Gear Switch
- Component: Eldec, 806002
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, FOLLOWING LIGHTS ON: LIFT SPOILERS; MANUAL SPOILER FAULT; Q POT FEEL HEATER FAULT. LANDING GEAR SWITCH CARD FOUND SLOW TO REACT. CIRCUIT BOARD GA40 REPLACED.
